# SDR CA971125012

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunction
- Location: Lt-Rt Wing
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, FLIGHT CONTROL SLAT FAULT DISPLAY ON CFDS WHEN FLAPS SELECTED TO NR 1.  FLAPS RESELECTED.  NO CHANGE SLATS REMAINED IN.  AIRCRAFT LANDED WITHOUT SLATS.  SYSTEM RESET THROUGH CFDS.  PERFORMED 1 AND 2 TESTS, NO FAULT FOUND. SLAT/FLAP OPERATION CARRIED OUT SERVICEABLE.
